It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-06-2006, 06:05 PM   #1
Junior Member
(female)
 
Join Date: Aug 2006
Location: Laredo,Tx
Posts: 23
icemama HB User
Enjuvia.....anybody on it?

I'm 49, been taking bcp for past 21 yrs. (Have a 24 yr. old son, & 21 yr. old daughter born by c-sections.) Last time my hormones were tested (about 5 yrs. ago) I was perimenopausal. The pill has been a Godsend in dealing with menopause symptoms. No menstrual bleeding issues ever. However, I take Wellbutrin for the anxiety and feelings of doom. This medicine has been a blessing too. Was a confused zombie with no direction before taking it.

I'm also hypo-thyroid (Hashi's diag. 9 yrs. ago.). Have taken Synthroid all this time with all the necessary adjustments along the way. Always increase, never decrease in dosage. (I still feel not fully at my optimum.)

Saw my gyno last week. Ran some bloodwork & results are pending. However, he most adamantly (even gave me a free starter kit) suggested that I stop the bcp and start on Enjuvia, which are conjugated synthetic estrogens. He says that on this, I will not need Wellbutrin, my energy level will go thru the roof, my skin will become supple, I will look and feel younger, and will gain a whole brighter & positive attitude on life. No one will be able to keep up with me. (Yeah, right!)

I'm not well educated on HRT and would kindly like some feedback from anyone already taking it, considering that it's a fairly new drug barely released in May '06. Perhaps you're on other estrogens and you'ld like to share your experience, I'ld love to hear them.

The estrogens in Enjuvia are supposedly derived from plants (soy). Soy is a
no-no when it comes to hypothyroidism. It interferes with absorption and metabolism of thyroid hormone. My gyno knows that I take Synthroid, wouldn't he know that adding Enjuvia would render Synthroid's effects useless? But then again, isn't the pill partly estrogen, which probably has been affecting my thyroid all these years too?

And another huge question: How do I know if I've gone from peri to meno while on the pill? Is it best to quit the pill and rest without any HRT for a few months? (Don't know if I can deal with all the side effects. Hot flashes are a bummer especially in the office amongst all the rail thin co-workers wearing sweaters while the temp outside is over 100 fahrenheit, and you sit there fanning your face and wishing you could put that darn thermostat to 50!)

Holy, moly! What direction should I take? Anybody know how I can rev up this whole episode and end post menopausal asap? Only the ones who've lived thru this can understand what I'm trying to make sense of.

Thanks for listening girls!

 
Sponsors Lightbulb
   
Old 09-07-2006, 07:39 AM   #2
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,880
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Enjuvia.....anybody on it?

Hi, I am postmenopause 53 years old and not on HRT at all right now, but feel I do need some kind of HRT. Am now trying to decide what to take with a uterus still intact.

I am also hypothyroid and took HRT for a few years without any doctor telling me that I would require more thyroid medication and the thyroid hormones would need more frequent testing. Geez, no wonder I felt so horrid on HRT. So, was on and off.Then got GRaves disease while on HRT.

Yep, some doctors do not know this or maybe just forget to tell you.

Being hypothyroid will sure mess up your whole body. Increase cholesterol, bloodpressure and other illnesses I'm sure.
__________________
** RAI ablation for Graves disease 2004**

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Ovarian Cancer anybody got ideas? MG111 Cancer: Cervical & Ovarian 8 02-19-2007 02:31 PM
anybody with experience being on Celexa 20mg anti dperessants? friendly strong person Mental Health 13 11-17-2006 06:37 AM
Seroquel Rhetics Schizophrenia 22 03-14-2006 05:50 AM
anybody from Portugal ? Mlouisa TMJ Disorder -TemporoMandibular Joint 4 12-29-2005 02:26 AM
isn't anybody in pain managment? expat64 Multiple Sclerosis 4 11-25-2005 01:36 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!